# SDR ASAA2023032942629

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 45,234 hours, 13,104 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 96111033
- Condition: Faulty
- Location: Flight Deck
- Part time: 313 hours, 100 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODE CTRL PANEL GOES DIM AFTER A WHILE HAS HISTORY. RESETS ACCOMPLISHED. GROUNDED - YES. REPLACED MCP REF B737-800 AMM TASK 22-1134-000-801.
